# SDR GLBA2014122400486

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 39,733 hours, 51,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Low Pressure
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN DOOR SNUBBER IS READING 200 PSI LOW & THE DOOR IS HARD TO CLOSE.  SERVICED THE CABIN DOOR STRUT AS NEEDED IAW AIM 3 4 0 STEP 23.  OPERATIONS CHECKED GOOD.
